Inverse theorems for some multidimensional operators

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

4 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)25-39
Journal / PublicationApproximation Theory and Its Applications
Volume6
Issue number4
Publication statusPublished - Dec 1990
Externally publishedYes

Abstract

In this paper we introduce a new K-functional which is especially useful for non-Feller operators. Inverse theorems for multidimensional Bernstein-Sikkema and Bernstein-Durrmeyer operators are given on a simplex and on a cube. © 1990 Springer.